Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

On 3 month injection. Continuous bleeding since a week. Reason?

Hi I am on the 3month injection, I went on it last month &i found that this month I am bleeding from the 6th april first weeks wasn't that heavy or regular but since last week wednesday I've been bleeding everyday. My bf n I had intercourse yday n today he says his penis is burning but I'm not burning.. What could b the course of all this?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
This bleeding can be due to side effect of your contrceptive and burning can be due change in pH of vagina due to bleeding or some infection.This bleeding can be controlled with the help of low dose combined oral pills for 21 days.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor